Pacific Journal of Mathematics

On the number of polynomials of an idempotent algebra. II.

G. Grätzer and J. Płonka

Article information

Source
Pacific J. Math., Volume 47, Number 1 (1973), 99-113.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946079

Mathematical Reviews number (MathSciNet)
MR0325495

Zentralblatt MATH identifier
0274.08011

Subjects
Primary: 08A25

Citation

Grätzer, G.; Płonka, J. On the number of polynomials of an idempotent algebra. II. Pacific J. Math. 47 (1973), no. 1, 99--113. https://projecteuclid.org/euclid.pjm/1102946079


Export citation

References

  • [1] R. D. Carmichael, Groups of Finite Order, Dover Publ. Inc. 1956.
  • [2] G. Gratzer, Universal Algebra, The University Series in Higher Mathematics. D. Van Nostrand Co., Princeton, N.J., 1968. 3# 1Composition of Functions, Proceedings of the Conference on Universal Algebra, October 1969. Queen's Papers inPure and Applied Mathematics, No. 25, Queen's University, Kingston, Ont.,1970.
  • [4] G. Gratzer andJ. Plonka, On the number of polynomials of an idempotent algebra. I, Pacific J. Math., 32 (1970), 697-709.
  • [5] C. Treash, The Completion of Finite Incomplete SteinerTriple Systems with Ap- plications to Loop Theory.
  • [6] K.Urbanik, Onalgebraic operations in idempotent algebras, Colloq. Math., 13 (1965), 129-157.

See also

  • I : G. Grätzer, J. PÅ‚onka. On the number of polynomials of an idempotent algebra. I. Pacific Journal of Mathematics volume 32, issue 3, (1970), pp. 697-709.